Already Consuming Pain Relievers But Still Aching Teeth.?
Good evening doctor, I want to ask, my teeth are cavities, swelling occurs in the lower jaw gums, after taking pain relievers how come the pain still feels right? How long do you think you have a toothache because of cavities?
Thank you for using the HealthReplies.com consulting service.
Cavities are conditions where the outermost teeth are eroded to the deeper parts, which often causes symptoms of pain, due to the exposure of nerve tissue inside the teeth / gums. In addition, patients also often feel teeth are more sensitive to cold food, and feel pain. This condition is caused by bacterial infections, acidic conditions, food scraps in the mouth, etc.
Treatment in this case is of course to deal directly with the cause of the pain, where there are choices that can be made, depending on the condition of your teeth at the time, and also the consideration of the dentist who handles, including filling (dental fillings), crowns, root canals and extractions tooth. On the other hand, anti-pain medications are only used to relieve pain, and as long as the main cause is not treated, pain can recur.
If you feel the pain for a few days, especially if you come back despite using pain medication, I recommend that you check your teeth with your dentist, so that proper treatment can be done.
Some things you can do to prevent cavities are:
Routinely clean / brush teeth, at least 2 times a day
In areas not covered by a toothbrush, use dental floss (dental floss)
Reduce consumption of sweet foods or drinks
Consult with your doctor first before using drugs, because they can cause side effects, and at certain doses can be toxic (poison)
You can also read other articles about cavities in this link.
Thus, hopefully can help you.